# SDR AALA970258

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1429G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11414
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 4000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER NR 68 CRACKED AT APPROXIMATELY STATION 4000.  REPAIRED PER SRM 51-70-06.  (M)
